Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at May 31, 2016, 2:25 PM CDT for Medina County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2016, 2:25 PM CDT (19:25 UTC)
- Expired
- May 31, 2016, 3:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
County Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 2:58 PM CDT | HAIL 0.25 | Hondo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 7.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1595 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
588 WWUS84 KEWX 311925 SPSEWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 225 PM CDT TUE MAY 31 2016 TXZ204-312015- MEDINA TX- 225 PM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL 315 PM CDT... AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HONDO...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...CASTROVILLE...LACOSTE...PEARSON...BADER...NOONAN AND RIO MEDINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2921 9919 2933 9926 2959 9882 2926 9881 TIME...MOT...LOC 1924Z 240DEG 20KT 2930 9914 $$ PLATT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 31, 1:46 PM CDT, 39 minutes earlier.
Area forecast discussion, May 31, 1:46 PM CDT, 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 146 PM CDT TUE MAY 31 2016 .UPDATE... Please see the 18Z aviation forecast discussion below. && .AVIATION... The main concern for the next several hours will be the potential for convection at area terminals. Based on radar trends and hi-res model guidance, we have included TEMPO groups for TSRA at all TAF sites through late afternoon. Convection chances may also need to be pushed well into the evening and overnight hours, but much will depend on what transpires this afternoon. Low clouds are expected to fill in during the overnight hours, but this may be interrupted by the amount of convection. && .PREV DISCUSSION... /ISSUED 1100 AM CDT TUE MAY 31 2016/ UPDATE... OVERALL FORECAST HAS NOT DEVIATED CONSIDERABLY...AND AS A RESULT...CONFIDENCE CONTINUES TO INCREASE ON THE POTENTIAL FOR FLASH FLOODING THROUGH THURSDAY. WITH THE DEVELOPMENT OF CONVECTION CURRENTLY ACROSS PARTS OF THE PLATEAU AND RIO GRANDE PLAINS AND COVERAGE EXPECTED TO INCREASE THROUGH THE REST OF THE AFTERNOON...THE DECISION WAS MADE TO ISSUE A FLASH FLOOD WATCH FOR THE REST OF THE AFTERNOON THROUGH THURSDAY MORNING. MANY AREAS ACROSS THE CWA...NAMELY LOCATIONS IN THE HILL COUNTRY...HAVE A VERY LOW THRESHOLD FOR ADDITIONAL RAINFALL SO ANY CONVECTIVE RAINFALL THAT DEVELOPS AND MOVES OVER THESE AREAS WILL BE A SIGNIFICANT CONCERN FOR RE-DEVELOPMENT OF FLASH FLOODING. QPF VALUES WERE MASSAGED TO REFLECT THE ONGOING CONVECTION AND WITH THE 12Z GUIDANCE FROM WPC. HOWEVER...MORE REFINEMENT OF QPF TOTALS WILL COME WITH THE AFTERNOON PACKAGE AS COORDINATED COLLABORATION WITH WPC AND NEIGHBORS WILL TAKE PLACE THIS AFTERNOON. IN ADDITION TO THE HEAVY RAIN AND FLASH FLOOD POTENTIAL...SOME OF THESE CONVECTIVE CELLS MAY BE ABLE TO TAP INTO 2000+ J/KG OF INSTABILITY AND A WEAKLY CAPPED ENVIRONMENT AND PRODUCE SOME QUARTER SIZED HAIL AND/OR GUSTY WINDS. PREV DISCUSSION... /ISSUED 647 AM CDT TUE MAY 31 2016/ AVIATION... /12Z TAFS/ Rapid refresh models continue to struggle with the unstable airmass over TX, each run attempting to break out new convection in the first few hours. Given this poor performance, will revert back to conventional late spring afternoon/early evening timing with prob30s reflecting a breaking cap, as the 12z DRT sounding suggests this could take some time today. The rest of the TAFs continue to show routine lowering/raising of low cigs from VFR to IFR and back in the early morning hours and mostly light winds. Once organized convection develops over part of the area later today...a more distinct forecast will be possible. PREV DISCUSSION... /ISSUED 357 AM CDT TUE MAY 31 2016/ SHORT TERM (Today through Wednesday)... Early this morning, an upper level low centered over southwestern Arizona is drifting south, a shortwave west of the Big Bend is moving to the east, and a moist southeasterly lower level flow is off the Gulf of Mexico. Radars show showers and thunderstorms west of the Pecos River to the Big Bend and into Mexico and developing over Rio Grande Plains. Expect these will move across Rio Grande Plains and Edwards Plateau as other showers and thunderstorms develop over those same areas as most hi-res models are showing. The upper level low is forecast to move into northern Sonora state of Mexico today and across northern Chihuahua state of Mexico on Wednesday. Expect showers and thunderstorms to develop over southwestern Texas and the Serranias del Burro of Mexico early this afternoon, organize into an MCS by evening, and then move across South Central Texas tonight. PWS rise with pockets near 2 inches with locally heavy rains possible. On Wednesday, a cold front approaches from the north. Expect showers and thunderstorms to develop along it and again over the Burros into southwestern Texas around midday, then organize and move into South Central Texas during the afternoon into evening. Locally heavy rains are possible on Wednesday. Some models have slightly different timing and location resulting in slight uncertainty on rainfall amounts. Shear and instability are sufficient for isolated strong to severe storms today through Wednesday. LONG TERM (Wednesday Night through Monday)... The upper level low moves into Texas on Thursday and then drifts or meanders over mainly Central Texas Friday into Saturday. The GFS shows it slowly pulling away Sunday into Monday, while the ECMWF keeps it over our area Sunday into Monday. While yesterday's model runs kept the front north of our area, the latest runs bring it slowly through our area late Thursday into Friday. With these latest developments, periods of showers and thunderstorms are expected with the threat for heavy rains continuing to increase, and possibly continue into late week or even this weekend should the system slow as the ECMWF indicate. In addition, there is a potential for the system to attain warm core characteristics which along with elevated or surface boundaries could lead to copious mainly nighttime rainfall amounts. For now, rainfall amounts of 3 to 6 inches are expected across most areas with some totals up to 10 inches possible. HYDROLOGY... Due to recent heavy rains making soils saturated in many places, the potential for new or renewed flooding is high over the next few days. Flash flood watches will likely be needed over the next few days, possibly as early as tonight. In addition, some rivers and streams may rise again out of banks or in flood. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 82 69 80 66 / 60 70 70 70 60 Austin Bergstrom Intl Airport 70 82 68 80 66 / 60 70 70 70 70 New Braunfels Muni Airport 70 82 68 80 66 / 60 70 70 70 70 Burnet Muni Airport 67 79 66 78 64 / 70 70 70 70 60 Del Rio Intl Airport 71 86 69 84 66 / 70 70 70 60 40 Georgetown Muni Airport 69 80 67 79 64 / 60 70 70 70 60 Hondo Muni Airport 70 84 68 82 65 / 70 70 70 70 60 San Marcos Muni Airport 70 82 68 79 65 / 60 70 70 70 70 La Grange - Fayette Regional 71 82 70 80 68 / 40 70 60 70 70 San Antonio Intl Airport 71 82 69 81 67 / 60 70 70 70 60 Stinson Muni Airport 72 83 70 82 68 / 60 70 70 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...24 Synoptic/Grids...TB3 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 31, 3:43 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 343 AM CDT TUE MAY 31 2016 TXZ171>173-183>194-202>209-217>225-228-010845- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 343 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS FORECAST TODAY INTO TONIGHT WILL BRING A THREAT FOR LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SOILS OVER MUCH OF SOUTH CENTRAL TEXAS REMAIN SATURATED...AND LOCALIZED FLASH FLOODING IS POSSIBLE. THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY INTO THIS EVENING. PRIMARY SEVERE THREATS ARE FOR HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH DAYTIME THURSDAY. BETWEEN TODAY AND THURSDAY...MOST AREAS ARE EXPECTED TO RECEIVE BETWEEN 3 AND 6 INCHES OF RAIN...WITH ISOLATED TOTALS UP TO 10 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST STATIONARY OVER TEXAS. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 31, 10:42 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1042 AM CDT TUE MAY 31 2016 TXZ171-311630- LLANO TX- 1042 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL 1130 AM CDT... AT 1040 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CASTELL...OR 15 MILES EAST OF MASON...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FIELD CREEK...VALLEY SPRING...CASTELL AND STATE HIGHWAYS 29 AND 71 WEST OF LLANO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3084 9861 3061 9896 3092 9896 3092 9869 TIME...MOT...LOC 1540Z 230DEG 14KT 3079 9897 PLATT
Local storm report, May 31, 1:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 5 E CASTELL 30.71N 98.86W
05/31/2016 LLANO TX LAW ENFORCEMENT
RANCH ROAD 152 CLOSED DUE TO FLOODING WEST OF THE CITY
OF LLANO. THE ROAD RUNS ALONG THE LLANO RIVER.
&&
EVENT NUMBER EWX1600507Special weather statement, May 31, 1:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
155 PM CDT TUE MAY 31 2016
TXZ190-311945-
BLANCO TX-
155 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO COUNTY UNTIL 245
PM CDT...
AT 155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCKY CREEK...OR 12 MILES NORTHWEST OF BLANCO...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROUND MOUNTAIN...JOHNSON CITY...CYPRESS MILL...SANDY...ROCKY CREEK AND
HYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3039 9822 3014 9847 3020 9859 3033 9859
3050 9849 3050 9847
TIME...MOT...LOC 1855Z 213DEG 13KT 3026 9851
AATSpecial weather statement, May 31, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 225 PM CDT TUE MAY 31 2016 TXZ204-312015- MEDINA TX- 225 PM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL 315 PM CDT... AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HONDO...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...CASTROVILLE...LACOSTE...PEARSON...BADER...NOONAN AND RIO MEDINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2921 9919 2933 9926 2959 9882 2926 9881 TIME...MOT...LOC 1924Z 240DEG 20KT 2930 9914 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:00 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 15 hr |
| May 31, 10:42 AM CDT | Special Weather Statement | EWX | Llano | 48 min |
| May 31, 10:52 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 4 days |
| May 31, 11:31 AM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 31, 11:52 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 31, 12:05 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| May 31, 12:29 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real | 3 hr |
| May 31, 12:58 PM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| May 31, 1:55 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| May 31, 2:05 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 31, 2:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano | 3 hr |
| May 31, 2:21 PM CDT | River Flood Warning | EWX | Llano | 20 hr |
| May 31, 2:25 PM CDT | River Flood Warning | EWX | Bandera | 22 hr |
| May 31, 2:25 PM CDT | River Flood Warning | EWX | Bexar | 4 days |
| May 31, 2:32 PM CDT | Areal Flood Advisory | EWX | Comal | 3 hr |
| May 31, 2:35 PM CDT | River Flood Warning | EWX | Fayette | 4 days |
| May 31, 2:40 PM CDT | Special Weather Statement | EWX | Hays | 50 min |
| May 31, 2:53 PM CDT | Flash Flood Warning | EWX | Comal | 3 hr |
| May 31, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 64 min |
| May 31, 3:05 PM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 31, 3:10 PM CDT | Special Weather Statement | EWX | Wilson | 65 min |
| May 31, 3:24 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 31, 3:54 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| May 31, 3:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
| May 31, 3:58 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 18 hr |
| May 31, 4:01 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
| May 31, 4:05 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| May 31, 4:10 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 31, 4:15 PM CDT | Areal Flood Advisory | EWX | Caldwell | 3 hr |
| May 31, 4:22 PM CDT | Special Weather Statement | EWX | Bastrop, Gonzales | 38 min |
| May 31, 4:31 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| May 31, 4:34 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 31, 4:52 PM CDT | Areal Flood Advisory | EWX | Atascosa, Gonzales, Karnes, Wilson | 3 hr |
| May 31, 4:52 PM CDT | River Flood Warning | EWX | Llano | 16 hr |
| May 31, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Karnes, Wilson | 32 min |
| May 31, 5:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee, Williamson | 3 hr |
| May 31, 5:29 PM CDT | River Flood Warning | EWX | Blanco | 20 hr |
| May 31, 5:29 PM CDT | Special Weather Statement | EWX | Karnes | 46 min |
| May 31, 5:50 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.